American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF

[2] Wai Kiu Chan and Byeong-Kweon Oh. Finiteness theorems for positive definite $n$-regular quadratic forms. Trans. Amer. Math. Soc. 355 (2003) 2385-2396. MR 1973994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. G. Earnest. The representation of binary quadratic forms by positive definite quaternary quadratic forms . Trans. Amer. Math. Soc. 345 (1994) 853-863. MR 1264145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Burton W. Jones. A new definition of genus for ternary quadratic forms . Trans. Amer. Math. Soc. 33 (1931) 92-110. MR 1501577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Burton W. Jones. The regularity of a genus of positive ternary quadratic forms . Trans. Amer. Math. Soc. 33 (1931) 111-124. MR 1501578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. S. Underwood. On universal quadratic null forms in five variables . Trans. Amer. Math. Soc. 33 (1931) 742-758. MR 1501614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. E. Dickson. Invariants in the theory of numbers . Trans. Amer. Math. Soc. 15 (1914) 497-503. MR 1500992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Nelson Haskins. On the invariants of quadratic differential forms. II . Trans. Amer. Math. Soc. 5 (1904) 167-192. MR 1500667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Heinrich Maschke. A symbolic treatment of the theory of invariants of quadratic differential quantics of $n$ variables . Trans. Amer. Math. Soc. 4 (1903) 445-469. MR 1500655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1